MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534330
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Use of Device Problem (1670); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was attempted to be implanted to treat choledocholithiasis during endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During procedure, the patient underwent a successful endoscopic retrograde cholangiopancreatography (ercp) with complete stone extraction and satisfactory ductal clearance.At the conclusion of the procedure, an attempt was made to place the advanix biliary stent; however, significant resistance was encountered when the stent reached the elevator of the scope, which caused the stent to get stuck and could neither be deployed nor withdrawn.The physician attempted several troubleshooting steps, including advancing and retracting the device and removing the guidewire from the scope.Despite these efforts, the stent remained stuck.The physician then removed the entire scope from the patient with the stent still trapped inside.An alternate ercp scope was introduced, and a new plastic stent was successfully deployed.The patient experienced no complications and fully recovered.Note: a photo of the complaint device was provided, and it showed that the stent was broken.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25248290
Report Number3005099803-2026-02018
Device Sequence Number15843605
Product Code FGE
UDI-Device Identifier08714729787426
UDI-Public(01)08714729787426(17)280114(10)38418602
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534330
Device Catalogue NumberM00534330
Device Lot Number0038418602
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown